# SDR JJBA20140223012

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 26,594 hours, 29,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN WHEN APU STARTED.  DEFERRED IAW MEL.  PERFORMED OPERATIONAL CHECK OF APU, NO SMOKE OR FUMES CAUSED BY DEICE FLUID IN APU INTAKE.
